# SDR AU961010

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520E
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Spring
- Condition: Wrong Part
- Location: R Engine Int Oil
- Component: Cont, TS10520EB
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PRESSURE RELIEF VALVE SPRING WAS INCORRECT PART - CORRECT SPRING PNO 634150 - UNAPPROVED PART - ENGINE WAS A CONTINENTAL REBUILD ENGINE - SEE ALSO MDR 96/0726
